# SDR DALA14013805803

- Difficulty date: February 26, 2014
- Submitted: February 28, 2014
- Operation: Air carrier
- Aircraft: N583NW
- Make and model: Boeing 757351
- Aircraft serial: 32983
- Aircraft time: 41,035 hours, 13,540 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 365
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STABILIZER STRAP IS CRACKED, BOTTOM SIDE OF FLOORBEAM AT BS 365.25, LBL 45.50. ACCOMPLISHED WORK IAW ER/A 384483-14MA, REV D STABILIZER STRAP REPAIR AT BOTTOM SIDE OF FLOORBEAM STA 365.25, LBL-45.5 ASSOCIATED ER/A 14-384483.
